# SDR REXA2015111101100

- Difficulty date: November 11, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N8938A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7938
- Aircraft time: 24,104 hours, 21,449 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INFANT LIFE VEST OUTER PACKING IS TORN OPEN, UNSERVICEABLE.  REMOVED UNSERVICEABLE INFANT LIFE VEST FROM LT FWD CLOSET.  INSTALLED SERVICEABLE INFANT LIFE VEST IN LT FWD CLOSET AT PLACARD LOCATION.
